# SDR SWAA2025091504272

- Difficulty date: August 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON R1 DOOR CUT OUT STUB FRAME BS 291.5+9.  0.1 INCH ABOVE SEAL DEPRESSOR, APPROX LENGTH: 0.9 INCH.  ENG TSR REQUIRED. REMOVED AND REPLACED STUB FRAME IAW SRM 51-40-02-0G-0 AND EA M-25153-01539, FIGURE 1.
